RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 193, Number 3, Pages 510–513 (Mi dan35545)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

$P$-sets in topological spaces

A. I. Veksler

Leningrad Institute for Textile and Light Industry

Full text: PDF file (697 kB)

Bibliographic databases:
UDC: 513.88:513.83+519.50+519.5
Presented: П. С. Александров
Received: 16.01.1970

Citation: A. I. Veksler, “$P$-sets in topological spaces”, Dokl. Akad. Nauk SSSR, 193:3 (1970), 510–513

Citation in format AMSBIB
\Bibitem{Vek70}
\by A.~I.~Veksler
\paper $P$-sets in topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 193
\issue 3
\pages 510--513
\mathnet{http://mi.mathnet.ru/dan35545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279759}
\zmath{https://zbmath.org/?q=an:0214.49704}


Linking options:
  • http://mi.mathnet.ru/eng/dan35545
  • http://mi.mathnet.ru/eng/dan/v193/i3/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Veksler, V. K. Zakharov, “Topological spaces and vector lattices”, Russian Math. Surveys, 35:3 (1980), 188–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019